# SDR FDKA200710521

- Difficulty date: October 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,365 hours, 11,854 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 3670001005
- Part serial: 0503
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 12,366 hours, 11,856 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6021 JFK (0920 PHX LCL) AILERON ABNORMAL CONTROL FORCE AND FEEL DURING CHECK.  MX REMOVED AND REPLACED ARTIFICIAL FEEL ACTUATOR AND PCA, OPS CK GOOD.
